# SDR EISA96038

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: S-Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS ON RIGHT SIDE, UPPER S-DUCT.  CUT OUT CRACKED SECTION OF S-DUCT.  FABRICATED AND INSTALLED DOUBLER WET PER SRM 54-10-3.  (M)
